Contemporary Mathematics and Its Applications
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Contemporary Mathematics and Its Applications:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Contemporary Mathematics and Its Applications, 2016, Volume 100, Pages 24–35 (Mi cma405)  

Diameters of random distance graphs

L. Iskhakov, M. Mironov

Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Abstract: This paper contains an almost exhaustive description of all cases where a distance random graph asymptotically almost surely has diameter 1, 2, or greater than 2.

Full text: PDF file (207 kB)

English version:
Journal of Mathematical Sciences, 2017, 227:4, 407–418


Citation: L. Iskhakov, M. Mironov, “Diameters of random distance graphs”, Contemporary Mathematics and Its Applications, 100 (2016), 24–35; Journal of Mathematical Sciences, 227:4 (2017), 407–418

Citation in format AMSBIB
\Bibitem{IskMir16}
\by L.~Iskhakov, M.~Mironov
\paper Diameters of random distance graphs
\jour Contemporary Mathematics and Its Applications
\yr 2016
\vol 100
\pages 24--35
\mathnet{http://mi.mathnet.ru/cma405}
\transl
\jour Journal of Mathematical Sciences
\yr 2017
\vol 227
\issue 4
\pages 407--418
\crossref{https://doi.org/10.1007/s10958-017-3594-y}


Linking options:
  • http://mi.mathnet.ru/eng/cma405
  • http://mi.mathnet.ru/eng/cma/v100/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Contemporary Mathematics and Its Applications Contemporary Mathematics and Its Applications
    Number of views:
    This page:57
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021